# SDR COEA2018031606811

- Difficulty date: March 16, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 277
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: S53576002200
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE DECK BY THE OTBD SEAT TRACK CORRODED,  FRAMES 26 - 27.  REPAIRED IAW SRAS PCE-1310/18.12735.
